# SDR WX0A2014090472132

- Difficulty date: August 29, 2014
- Submitted: September 4, 2014
- Operation: Air carrier
- Aircraft: N412NV
- Make and model: Doug MD-88
- Aircraft serial: 49759
- Aircraft time: 49,515 hours, 24,446 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fcu
- Condition: Leaking
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

APU AIR SMELLS OF JET FUEL.  FOUND FUEL LEAKING FROM APU FUEL CONTROL PUMP FILTER CAP.  DEFERRED APU IAW MEL 49-01 SIT 1, DMI 11127.  PLACARDS INSTALLED M ACTIONS COMPLIED WITHWITH PACS ON.  RAN BOTH ENGS AT 70% N1 FOR 15 MINUTES IAW AMM 71-00-00.  OUTGOING FLIGHT CREW REPORTED NO ODOR IN CABIN DURING RUN.  THIS MEL 49-01-00 SIT 1 REMAINS OPEN.  R & R FUEL CONTROL UNIT FOR APU IAW AMM 49-30-01.  OPERATIONS CHECKED GOOD.  LEAK CHECKED GOOD.  DUE TO SUSPECTED FUEL INGESTION INTO PACKS DUCT IAW LP 541849 FOR AIR CONDITIONING SYS.  THIS CLEARS MEL 49-01 SIT1 DMI 11129.  PLACARDS REMOVED M PROCEDURES COMPLIED WITH.
